Research
Publications

Publications at the Riemann Center

Bernstein theorems for length and area decreasing minimal maps

authored by
Andreas Savas-Halilaj, Knut Smoczyk
Organisation(s)
Institut für Differentialgeometrie
Riemann Center for Geometry and Physics
Type
Artikel
Journal
Calculus of Variations and Partial Differential Equations
Volume
50
Pages
549-577
No. of pages
29
ISSN
0944-2669
Publication date
06.2014
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Analysis, Angewandte Mathematik
Electronic version(s)
https://doi.org/10.1007/s00526-013-0646-0 (Access: Geschlossen)